Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (4): 411-438    DOI: 10.1007/s10114-016-4617-1
Articles Current Issue| Next Issue| Archive| Adv Search |
Estimates of Some Integral Operators with Bounded Variable Kernels on the Hardy and Weak Hardy Spaces over Rn
Hua WANG
College of Mathematics and Econometrics, Hu'nan University, Changsha 410082, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7